# SDR CKSA95054

- Difficulty date: June 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801CK
- Make and model: Doug DC-8-55
- Aircraft serial: 45816
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 1490
- Part time: 58,768 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KMIA - DURING B-CHECK INSPECTION, FOUND FS 1490 EMPENNAGE, LONGERON 30 LEFT END FITTING, CRACKED.  REMOVED CRACKED FITTING, CLEANED AREA, AND INSTALLED NEW FITTING IAW SRM 53-1-0, AND NEW FASTENERS IAW SRM 51-1-20.  (X)
